# SDR AMTA200400710

- Difficulty date: June 10, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R4 DOOR SLIDE WOULD NOT ENGAGE PROPERLY.  ADJUSTED AND LUBED IAW MM, OPS CHECK NORMAL PER 52-11-04-822-056.  (M)
